Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Corrigendum: ``Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions'' (Math. Comp. 30 (1976), no. 133, 143-147)


Author: A. Schett
Journal: Math. Comp. 31 (1977), 330
MSC: Primary 65D20; Secondary 33A25
Original Article: Math. Comp. 30 (1976), 143-147.
MathSciNet review: 0423762
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A25

Retrieve articles in all journals with MSC: 65D20, 33A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0423762-1
PII: S 0025-5718(1977)0423762-1
Article copyright: © Copyright 1977 American Mathematical Society